On the additivity property of the generalized degree.



Downloads per month over past year

Romero Ruiz del Portal, Francisco (1992) On the additivity property of the generalized degree. Mathematica Japonica, 37 (4). pp. 657-664. ISSN 0025-5513


The classical theory of the degree of a map f: Sn !Sn has been extended by many authors. K.

eba, I. Massab`o and A. Vignoli [in Nonlinear functional analysis and its applications (Maratea,1985), 55–73, Reidel, Dordrecht, 1986; have defined a degree for
f:U !Rn, where U Rn+k is a bounded open subset on whose boundary f does not vanish.
The goals of the present paper consist of (i) an alternative description using the language of
framed cobordism, and (ii) an example to show that this generalized degree is not additive—in general—with respect to disjoint open sets U.

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21819
Deposited On:12 Jun 2013 13:03
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page